# SDR REXA2019042700680

- Difficulty date: April 27, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 27,963 hours, 25,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP AT FS 559 HAS CORROSION BETWEEN RBL 27 AND THE RT FLOOR SILL, IN THE CABIN. REMOVED AND REPLACED FLOOR STRAP AT FS 559 RBL 27 IAW SRM 51-42-06.
